Annals of Functional Analysis, ( ISI ), Volume (7), No (1), Year (2015-7) , Pages (9-16)

Title : ( Homogeneous Spaces and Square Integrable Representations )

Authors: Fatemeh Esmaeelzadeh , Rajab Ali Kamyabi Gol ,

Citation: BibTeX | EndNote

For a locally compact group G and a compact subgroup H of G, the square integrable representations of group G and homogeneous space G/H are described. Also, the connection between existence of admissible wavelets for locally compact groups and their homogeneous spaces is compared. Moreover, some properties of admissible wavelets and wavelet constants for homogeneous space G/H are investigated, when G is unimodular


, homogeneous space, square integrable, admissible wavelet, relatively invariant measure, strongly quasi invariant
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Fatemeh Esmaeelzadeh and Kamyabi Gol, Rajab Ali},
title = {Homogeneous Spaces and Square Integrable Representations},
journal = {Annals of Functional Analysis},
year = {2015},
volume = {7},
number = {1},
month = {July},
issn = {2008-8752},
pages = {9--16},
numpages = {7},
keywords = {homogeneous space; square integrable; admissible wavelet; relatively invariant measure; strongly quasi invariant measure},


%0 Journal Article
%T Homogeneous Spaces and Square Integrable Representations
%A Fatemeh Esmaeelzadeh
%A Kamyabi Gol, Rajab Ali
%J Annals of Functional Analysis
%@ 2008-8752
%D 2015